It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-09-2010, 08:40 PM   #1
Newbie
(female)
 
Join Date: Apr 2010
Posts: 2
gerrly HB User
Strange Plavix reaction?

Hi, totally new here.

My dad has been taking Plavix for several months following stent placement. He noticed recently that he has 2 hard, sort of nodules in the places on his hand that he banged, which subsequently bruised.

Anyone ever hear of hard bumps forming under the skin after bruising? They kind of feel like bone spurs, actually.

Thanks!

-Donna

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Plavix and Ibuprofen Brendap Heart Disorders 9 10-02-2009 03:48 PM
Questions about stopping plavix after 1 month s-larette Heart Disorders 47 09-10-2008 02:13 PM
my doctor wants me to stop taking plavix,after taking it four yrs? ralean01 Heart Disorders 6 08-29-2008 02:34 AM
Strange Rash granny0 General Health 11 07-22-2008 10:39 PM
plavix & aspirin is killing my stomach enie Heart Disorders 22 01-04-2007 12:02 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:50 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!